MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 HOLE ACET SHELL 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 0 HOLE ACET SHELL 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Model Number 71331854
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed to remove the acetabular cup due to septic loosening.Head and liner were also revised.
 
Additional Manufacturer Narrative
Smith & nephew is submitting this report pursuant to the provisions of 21 c.F.R.Part 803.This report may be based upon information which smith & nephew has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, smith & nephew, or its employees, that the report constitutes an admission that the device, smith & nephew or its employees caused or contributed to the potential event described in this report.- attachment: [263935 summary.Pdf].

Brand Name
R3 0 HOLE ACET SHELL 54MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9120617
Report Number1020279-2019-03484
Device Sequence Number2383388
Product Code MBL
UDI-Device Identifier03596010597601
UDI-Public03596010597601
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K070756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71331854
Device Catalogue Number71331854
Device Lot Number10GM13181HL
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETABULAR LINER, # 71331754, LOT # 10DT42034.; FEMORAL HEAD, # 76539165, LOT # 10GT44507.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR